MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION THIN (9.0 X 0.38 X 25.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION THIN (9.0 X 0.38 X 25.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 2296003111
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a bone-tendon-bone (btb) for anterior cruciate ligament (acl) procedure, two blades broke.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.This report is for the first blade that broke.
 
Additional Manufacturer Narrative
The quality investigation is complete.

Brand Name
PRECISION THIN (9.0 X 0.38 X 25.0MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key12985988
Report Number3015967359-2021-02709
Device Sequence Number5261370
Product Code GFA
UDI-Device Identifier04546540046499
UDI-Public04546540046499
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model Number2296003111
Device Catalogue Number2296003111
Device Lot Number21159027
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2021
Initial Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6400034000 (B)(4)
Patient SexUnknown